Mothering Forum banner

1 - 3 of 3 Posts

·
Registered
Joined
·
2,111 Posts
Discussion Starter #1
Its really messing me up!<br><br>
I'll call the doctor tomorrow. But I'm due to take it this evening and I'm scared to!<br><br>
The kids say I'm super calm on it but really I'm stoic (is that the word?).<br><br>
I'm so super forgetful. I stand still for nearly 5 minutes (its a long time when you're counting the time) and do NOT know what the hell I'm doing!<br><br>
I have 5 kids to care for! This is NUTS!<br><br>
What is the harm in not taking it? just stop. like that! ?
 

·
Registered
Joined
·
6,460 Posts
How long have you been taking it? If it's just been a couple days, you could probably stop with minimal issues and talk to your doc... but if it's been weeks or months or years then usually you need to taper off gradually. I have done this on my own but that was against medical advice... but if you're going to do it anyway, at least do it gradually (go down to half doses and then spread them out more, it depends on the med, some you can taper off of in a few days but for one I was on I needed to go very slowly & it took weeks to get off it completely).
 

·
Registered
Joined
·
1,085 Posts
I would not stop taking it cold turkey. The withdrawal would probably be worse than the medication. Can you cut the pill in half? Take it every other day for a while? If you have taken it for a while, you need to come off of it gradually. If you are not responding well to the medication, contact your doctor there are other medications out there that might work better for you.
 
1 - 3 of 3 Posts
Top